MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030459
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Fire (2610)
Health Effect - Clinical Codes Tissue Breakdown (2681); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egia60axt, egia60axt egia60 artic extra thicksulu (lot#n4e1814y); egiaustnd, egiaustnd endogia ultra univ std stap (lot#p4d1031) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a surgical procedure, involving green and black reload, there were issues with incomplete staple lines after firing.This resulted in an extended surgical time.The devices were replaced to resolve the issue.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that during a surgical procedure, involving green and black reload, there were issues with incomplete staple lines after firing.This resulted in an extended surgical time.The devices were replaced to resolve the issue.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d4 (udi), d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the interlock was overridden, the loading unit was cycled without hesitation or binding and was applied to test media.All remaining staples were placed and test media was transected.The loading unit interlock was tested and found to function properly.It was reported that there were issues with incomplete staple lines after firing.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur when an obstacle has been incorporated in the jaws during application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: when positioning the stapler on the application site, ensure that no obstructions, such as clips, are incorporated into the instrument jaws.Firing over an obstruction may result in incomplete cutting action and/or improperly formed staples.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21885520
Report Number1219930-2025-01897
Device Sequence Number8126622
Product Code GDW
UDI-Device Identifier10884523002904
UDI-Public(01)10884523002904(17)250603(10)T0F046X(20)01
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model Number030459
Device Catalogue Number030459
Device Lot NumberT0F046X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/23/2025
06/16/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/23/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown